# SDR CA150922005

- Difficulty date: September 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ACFT FLIGHT TESTING, IT WAS REPORTED THAT THE RC GPS, EXPERIENCED SIMULTANEOUS LOSS OF SATELLITE SIGNAL PROCESSING IN BOTH GPS RECEIVERS WHEN FLYING AT 89.5 N AND 84.68 N LATITUDE.  AIRCRAFT WITH RC GPS-4000S, PN 822-2189-005/010, UNITS INSTALLED COULD EXPERIENCE A SIMULTANEOUS DUAL GPS RECEIVER LOSS OF SATELLITE SIGNAL PROCESSING WHEN FLYING THROUGH SPECIFIC GEOGRAPHICAL AREAS, ABOVE 71 NORTH/SOUTH LATITUDE.  TO DATE, THERE HAS BEEN NO REPORTED IN-SERVICE EVENT RELATED TO LOSS OF GPS SIGNAL PROCESSING.  TRIAGE ASSESSMENT CURRENTLY IN-WORK.
